# SDR YENA20160913794

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 57,548 hours, 21,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FRAMES 12 - 16,  -Y1379.5.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 53-1-14.
